# SDR SWAA2024111852516

- Difficulty date: October 23, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE HAS SURFACE CORROSION FROM STA 727H-727I AROUND FASTENER HOLES.<[01] MEASURED CORROSION DAMAGE AT AFT CARGO LEFT SIDE SUPPORT ZEE STATION 727H TO 727I; ORIGINAL THICKNESS IS .040?; DAMAGE DEPTH IS .006? AT DEEPEST LOCATION; REMAINING THICKNESS IS .034? AND IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-2.;[02] REMOVED DAMAGE PER SRM 53-00-53-1A-2. AFTER DAMAGE REMOVAL; FOUND DAMAGE REMOVAL WITHIN LIMITS PER SRM 53-00-53-1A-2. MIN REMAINING THICKNESS 0.036?.;[03] VERIFIED. REMOVED DAMAGE PER SRM 53-00-53-1A-2. AFTER DAMAGE REMOVAL; FOUND DAMAGE REMOVAL WITHIN LIMITS PER SRM 53-00-53-1A-2. MIN REMAINING THICKNESS 0.036. SIGN OFF FOR CORRECTIVE ACTION #2.;[04] OK TO ALODINE AND PRIME.;[05] TREATED AND PRIMED DAMAGED AREA PER SRM 53-00-53-1A-2.;[06] VERIFIED. REMOVED DAMAGE PER SRM 53-00-53-1A-2. AFTER DAMAGE REMOVAL; FOUND DAMAGE REMOVAL WITHIN LIMITS PER SRM 53-00-53-1A-2. MIN REMAINING THICKNESS 0.036. SIGN OFF FOR CORRECTIVE ACTION #2.VERIFIED.TREATED AND PRIMED DAMAGED AREA PER SRM 53-00-53-1A-2.
